# SDR SWAA960470

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHARTER FLIGHT EN ROUTE, AIRCRAFT DIVERTED TO BNA DUE TO FLUID SPILL ONTO NAV/COMM CONTROLS, MAKING BOTH ILS AND NR 1 COMM INOPERATIVE.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT BNA.  INSPECTED AREA.  REPLACED CAPT AND F/O NAV CONTROL PANELS, BOTH COMM CONTROL PANELS, AND NR 1 NAV RECEIVER PER BOEING M/M.
